Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 12, 2021, 6:14 PM EDT for Bibb County, Jones County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2021, 6:14 PM EDT (22:14 UTC)
- Expired
- Jul 12, 2021, 7:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 40
Counties Bibb County, GA, Jones County, GA
The radar
The Robins AFB radar (KJGX), 46 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1169 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
399
WWUS82 KFFC 122214
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
614 PM EDT Mon Jul 12 2021
GAZ059-071-072-082-122300-
Monroe GA-Bibb GA-Jones GA-Jasper GA-
614 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE...BIBB...
JONES AND SOUTHEASTERN JASPER COUNTIES UNTIL 700 PM EDT...
At 613 PM EDT...strong thunderstorms extended from near Arkwright to
Wesleyan to near Rutland, moving north at 25 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Gray, Payne, Payne City, Postell, James, Lake Tobesofkee,
Bradley, Wayside, Rutland, Dames Ferry, Round Oak, Greenberry
Crossroads, Clinton, Jarrell Plantation, Cross Keys, Wesleyan,
Lizella, Hillsboro and Skipperton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3279 8384 3294 8380 3321 8374 3324 8355
3323 8354 3317 8355 3318 8347 3314 8342
3310 8341 3293 8345 3270 8363
TIME...MOT...LOC 2213Z 184DEG 20KT 3297 8365 3287 8370 3277 8362
HAIL...0.75IN
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 12, 3:34 PM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 12, 3:34 PM EDT, 2 hours 40 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 334 PM EDT Mon Jul 12 2021 .SHORT TERM /Tonight through Tuesday Night/... As the short term period begins, an upper level low remains stalled over the Midwest, blocked by the Bermuda High positioned off the mid- Atlantic coast. Ahead of the upper low, southwesterly flow aloft remains over the region. Meanwhile, southerly flow has set up at the low levels on the backside of the Bermuda High. As the high remains in place and the upper low opens and slowly lifts northeast towards the Great Lakes overnight and Tuesday, this setup will persist and allow for the continued advection of moisture from the Gulf of Mexico over north and central Georgia. Dewpoints will remain in the low to mid 70s through the period, along with precipitable water values between 1.7-2.0 inches. Scattered to numerous showers and thunderstorms are ongoing across portions of west and north Georgia, primarily in association with a disturbance traversing the upper level flow. Scattered thunderstorms are also moving into central Georgia as the sea breeze pushes further inland. At this time likely PoPs have been maintained for west and north Georgia and chance PoPs for east and central Georgia. Considering the high PWAT values, any convection will once again produce heavy rainfall. In spite of faster boundary layer winds leading to quicker storm motion, stronger storms training over the same areas could produce localized flooding concerns. The abundant atmospheric moisture and warm temperatures are also contributing to SBCAPE values between 2000-3000 J/kg. With 10-15 kts of low-level wind shear and marginal mid-level lapse rates, an organized threat for severe weather is not expected. However, isolated storms may become strong to severe, capable of producing gusty winds and frequent lightning. It is possible to see another low stratus deck develop overnight and persist through the early morning hours on Tuesday, especially in areas that observe heavy rain this evening. After temperatures warm and the stratus layer lifts and dissipates, diurnally driven convection will develop. Scattered showers and thunderstorms are thus expected across the forecast area once again tomorrow afternoon. With deep moisture and increased cloud cover, there will be a smaller diurnal spread of temperatures, with high temperatures expected to be slightly cooler than average and overnight lows slightly warmer than average. King .LONG TERM /Wednesday through Monday/... To avoid a redundant, monotonous, and repetitive monologue regarding the long term forecast, the following discussion will be provided through a series of haikus... Extended forecast: It's warm and wet in Georgia, with no end in sight. The forecast remains unchanging, uneventful, steady everyday. Insignificant synoptic influences planned for the Southeast. With no real focus, expect a rinse and repeat diurnal forecast. Abundant moisture, precipitable water close to two inches. High temps near ninety, forty to sixty percent chance of rain each day. Scattered thunderstorms forecast each afternoon with gusts and heavy rain. Most storms should be weak, but isolated severe cannot be ruled out. Also possible is isolated flooding with persistent rains. A mid-level ridge will begin to be displaced by a trough next week. How far the trough sinks is yet to be determined. Only time will tell. Thiem && AVIATION... 18Z Update... Scattered SHRA/TSRA has begun to develop over north and west Georgia and is expected to increase in coverage over the area in the mid to late afternoon with cold pool triggered convection. As such, a TEMPO for TSRA is in place from 19-23Z. Mainly VFR ceilings are in place across much of north and central Georgia, with the exception of MVFR level clouds near SHRA/TSRA. MVFR ceilings with IFR underneath is possible once again during the morning where precipitation occurs later today. Winds will be SW at 6-10 kts to start the period, decreasing to 5 kts or less after 02Z and shifting to SSE after 08Z. Winds are then expected to return to SW at 5-8 kts during the daytime Tuesday. //ATL Confidence...18Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 69 87 69 89 / 50 60 40 50 Atlanta 70 86 70 88 / 60 60 40 50 Blairsville 64 78 64 82 / 60 70 60 60 Cartersville 69 85 68 88 / 60 60 50 50 Columbus 70 89 70 92 / 50 50 30 50 Gainesville 68 83 68 87 / 60 60 50 50 Macon 70 90 70 92 / 50 50 30 50 Rome 70 86 69 89 / 60 70 50 50 Peachtree City 69 86 68 89 / 50 60 40 50 Vidalia 71 90 71 90 / 40 40 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Thiem AVIATION...King
Hazardous weather outlook, Jul 12, 2:10 PM EDT, 4 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 210 PM EDT Mon Jul 12 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131815- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 210 PM EDT Mon Jul 12 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms capable of producing locally heavy rainfall are expected this afternoon and evening across north and central GA. Gusty winds and frequent lightning will also be possible with any storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered to numerous thunderstorms producing locally heavy rainfall are expected across north and central Georgia through Sunday, mainly in the afternoon and evening. A few storms may become strong with gusty winds and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
In the hours before
Special weather statement, Jul 12, 5:38 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
538 PM EDT Mon Jul 12 2021
GAZ081>083-094-095-122230-
Peach GA-Bibb GA-Houston GA-Crawford GA-Twiggs GA-
538 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR PEACH...SOUTHERN BIBB...
NORTHWESTERN HOUSTON...CRAWFORD AND WESTERN TWIGGS COUNTIES UNTIL 630
PM EDT...
At 537 PM EDT...a strong thunderstorm was over Miami Valley, moving
north at 20 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of this storm include
Macon, Perry, Fort Valley, Roberta, Warner Robins, Centerville,
Byron, Jack Brown Estates, Rutland, Musella, Lakewood, Knoxville,
Lizella, Powerville, Skipperton, Elberta, Lee Pope, Sandy Point,
Horns and Middle Georgia Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3247 8385 3250 8390 3250 8392 3248 8393
3251 8392 3251 8397 3252 8398 3282 8405
3283 8374 3274 8353 3246 8379
TIME...MOT...LOC 2137Z 200DEG 18KT 3256 8382
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Jul 12, 5:46 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
546 PM EDT Mon Jul 12 2021
GAZ076-083>086-096>098-109-111-112-122230-
Wilkinson GA-Jefferson GA-Wheeler GA-Emanuel GA-Treutlen GA-
Johnson GA-Montgomery GA-Laurens GA-Bleckley GA-Dodge GA-Twiggs GA-
546 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKINSON...SOUTHEASTERN
JEFFERSON...NORTHERN WHEELER...WESTERN EMANUEL...TREUTLEN...
SOUTHEASTERN JOHNSON...NORTHWESTERN MONTGOMERY...LAURENS...
NORTHEASTERN BLECKLEY...NORTHERN DODGE AND EASTERN TWIGGS COUNTIES
UNTIL 630 PM EDT...
At 545 PM EDT...strong thunderstorms extended from Goldsboro to
Rentz, Landsburg, Soperton and Covena, moving north at 25 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Dublin, Swainsboro, Soperton, East Dublin, Wadley, Chester, Glenwood,
Adrian, Dexter, Dudley, Cadwell, Rentz, Danville, Montrose,
Allentown, Nunez, Tarrytown, Kite, Lothair and Covena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3281 8333 3264 8271 3290 8233 3243 8236
3219 8267 3241 8328
TIME...MOT...LOC 2145Z 183DEG 20KT 3244 8320 3225 8267 3248 8246
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 12, 5:48 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
548 PM EDT Mon Jul 12 2021
GAZ080-081-093>095-104-105-122230-
Macon GA-Peach GA-Dooly GA-Taylor GA-Sumter GA-Houston GA-
Crawford GA-
548 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR MACON...SOUTHWESTERN PEACH...
WESTERN DOOLY...EASTERN TAYLOR...NORTHEASTERN SUMTER...SOUTHWESTERN
HOUSTON AND SOUTHERN CRAWFORD COUNTIES UNTIL 630 PM EDT...
At 548 PM EDT...strong thunderstorms extended from near Whitewater
State Park to near Lilly, moving north at 30 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Perry, Fort Valley, Oglethorpe, Montezuma, Marshallville, Reynolds,
Byromville, Andersonville, Lilly, Dooling, Whitewater State Park,
Nakomis, Meadowdale, Pennington, Grove Park, Drayton, Clearview, Moss
Oak, Saint Louis and Flint River Wma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3260 8408 3247 8365 3203 8388 3218 8418
TIME...MOT...LOC 2148Z 192DEG 28KT 3236 8403 3211 8391
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 12, 5:51 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
551 PM EDT Mon Jul 12 2021
GAZ096-097-109>112-122215-
Wheeler GA-Telfair GA-Montgomery GA-Laurens GA-Bleckley GA-Dodge GA-
551 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...NORTHEASTERN TELFAIR...
NORTHWESTERN MONTGOMERY...SOUTHERN LAURENS...SOUTHERN BLECKLEY AND
DODGE COUNTIES UNTIL 615 PM EDT...
At 550 PM EDT...strong thunderstorms extended from near Alamo to
Scotland and Chauncey, moving north at 25 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
McRae, Cochran, Eastman, Alamo, Mount Vernon, Helena, Glenwood,
Milan, Scotland, Chauncey, Union, Towns, Dubois, Spring Hill,
Plainfield, Empire, Cedar Grove, Roddy, Jay Bird Springs and
Godwinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3204 8324 3243 8335 3219 8267 3229 8254
3213 8262 3195 8278
TIME...MOT...LOC 2150Z 170DEG 21KT 3209 8317 3202 8279 3214 8269
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 12, 5:57 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
557 PM EDT Mon Jul 12 2021
GAZ066>069-078>080-122245-
Harris GA-Taylor GA-Upson GA-Troup GA-Meriwether GA-Talbot GA-
Pike GA-
557 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRIS...NORTHWESTERN
TAYLOR...UPSON...TROUP...MERIWETHER...TALBOT AND SOUTHWESTERN PIKE
COUNTIES UNTIL 645 PM EDT...
At 555 PM EDT...a line of strong thunderstorms extended from around
Lake Harding to Hamilton and Baldwinville, moving north at 30 mph.
HAZARD...Winds 40 to 50 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
LaGrange, Thomaston, Hamilton, Talbotton, Greenville, Manchester,
West Point, Hogansville, Pine Mountain, Woodbury, Luthersville, Warm
Springs, Woodland, Molena, Junction City, Lone Oak, Gay, Sunset
Village, Lincoln Park and F.d. Roosevelt State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3321 8475 3292 8418 3253 8434 3274 8483
3271 8512 3274 8511 3276 8514 3278 8512
3281 8517 3285 8515 3286 8519 3312 8523
TIME...MOT...LOC 2155Z 188DEG 28KT 3278 8516 3281 8482 3263 8441
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jul 12, 6:14 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
614 PM EDT Mon Jul 12 2021
GAZ059-071-072-082-122300-
Monroe GA-Bibb GA-Jones GA-Jasper GA-
614 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE...BIBB...
JONES AND SOUTHEASTERN JASPER COUNTIES UNTIL 700 PM EDT...
At 613 PM EDT...strong thunderstorms extended from near Arkwright to
Wesleyan to near Rutland, moving north at 25 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Gray, Payne, Payne City, Postell, James, Lake Tobesofkee,
Bradley, Wayside, Rutland, Dames Ferry, Round Oak, Greenberry
Crossroads, Clinton, Jarrell Plantation, Cross Keys, Wesleyan,
Lizella, Hillsboro and Skipperton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3279 8384 3294 8380 3321 8374 3324 8355
3323 8354 3317 8355 3318 8347 3314 8342
3310 8341 3293 8345 3270 8363
TIME...MOT...LOC 2213Z 184DEG 20KT 3297 8365 3287 8370 3277 8362
HAIL...0.75IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 2:35 PM EDT | Special Weather Statement | FFC | Heard | 40 min |
| Jul 12, 2:48 PM EDT | Special Weather Statement | FFC | Gwinnett | 42 min |
| Jul 12, 3:04 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 41 min |
| Jul 12, 3:08 PM EDT | Special Weather Statement | FFC | Murray | 37 min |
| Jul 12, 3:24 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 51 min |
| Jul 12, 3:27 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 48 min |
| Jul 12, 3:30 PM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 45 min |
| Jul 12, 3:41 PM EDT | Special Weather Statement | FFC | Fannin | 49 min |
| Jul 12, 3:50 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 40 min |
| Jul 12, 4:07 PM EDT | Special Weather Statement | FFC | Glascock | 38 min |
| Jul 12, 4:09 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 51 min |
| Jul 12, 4:36 PM EDT | Special Weather Statement | FFC | Dodge | 24 min |
| Jul 12, 4:42 PM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Jul 12, 4:47 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart, Webster | 43 min |
| Jul 12, 4:56 PM EDT | Special Weather Statement | FFC | Sumter | 49 min |
| Jul 12, 4:59 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 46 min |
| Jul 12, 5:01 PM EDT | Special Weather Statement | FFC | Banks | 29 min |
| Jul 12, 5:04 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 41 min |
| Jul 12, 5:15 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 30 min |
| Jul 12, 5:20 PM EDT | Special Weather Statement | FFC | Harris, Marion, Muscogee | 40 min |
| Jul 12, 5:38 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Peach | 52 min |
| Jul 12, 5:46 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 44 min |
| Jul 12, 5:48 PM EDT | Special Weather Statement | FFC | Houston, Macon | 42 min |
| Jul 12, 5:51 PM EDT | Special Weather Statement | FFC | Dodge, Wheeler | 24 min |
| Jul 12, 5:57 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Talbot, Troup, Upson | 48 min |
| Jul 12, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 34 min |
| Jul 12, 6:25 PM EDT | Special Weather Statement | FFC | Johnson | 50 min |
| Jul 12, 6:38 PM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike, Spalding, Troup, Upson | 37 min |
| Jul 12, 6:51 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 39 min |
| Jul 12, 7:02 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Greene, Hancock, Jefferson, Warren and 1 more | 43 min |
| Jul 12, 7:06 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Coweta, Fayette, Henry, Morgan and 3 more | 39 min |
| Jul 12, 7:33 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen | 42 min |
| Jul 12, 7:44 PM EDT | Special Weather Statement | FFC | Henry, Morgan, Newton, Oconee, Rockdale | 46 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.